Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 7.


Barden, D. and Le, Huiling (2018) The logarithm map, its limits and Fréchet means in orthant spaces. Proceedings of the London Mathematical Society . ISSN 1460-244X

Zhang, Zhengwu and Su, Jingyong and Klassen, Eric and Le, Huiling and Srivastava, Anuj (2018) Rate-invariant analysis of covariance trajectories. Journal of Mathematical Imaging and Vision . ISSN 1573-7683

Barden, D. and Le, Huiling and Owen, M. (2018) Limiting behaviour of Fréchet means in the space of phylogenetic trees. Annals of the Institute of Statistical Mathematics, 70 (1). pp. 99-129. ISSN 1572-9052

Wang, Zimeng and Hodge, David J. and Le, Huiling (2017) Conjugate duality in stochastic controls with delay. Advances in Applied Probability, 49 (4). pp. 1011-1036. ISSN 1475-6064

Pérez López, Iker and Hodge, David and Le, Huiling (2016) Markov decision process algorithms for wealth allocation problems with defaultable bonds. Advances in Applied Probability, 48 (2). pp. 392-405. ISSN 1475-6064

Le, Huiling (2015) A diffusion process associated with Fréchet means. Annals of Applied Probability, 25 (6). pp. 3033-3046. ISSN 1050-5164

Pérez López, Iker and Le, Huiling (2015) Time-randomized stopping problems for a family of utility functions. SIAM Journal on Control and Optimization, 53 (3). pp. 1328-1345. ISSN 1095-7138

This list was generated on Mon Jul 16 22:21:17 2018 UTC.